# SDR UPS02839567

- Difficulty date: September 20, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 704 STR 17L INTERCOSTAL CRACKED.   ROUTED OUT DAMAGE AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 H EAT TREATED TO BE IAW TPS-1003. FABRICATED, LOCATED, AND DRILLED IAW  DC8 SRM 53-2-0. ALODINED AND PRIMED IAW DC8 SRM 51-1-8 INSTALLED FA STENERS IAW DC8 SRM 51-1-21D
